# SDR U2RA201211120005

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N852213
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT BS 560-620 LOWER SILL HAS CORROSION IN NUT PLATE AREA.  LENGTH 3.2", WIDTH 1", DEPTH .042". ORIGINAL MATERIAL THICKNESS .300", REMAINING MATERIAL THICKNESS .258".
